# SDR CALA2025102610514

- Difficulty date: September 29, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL HAS 2EA CRACKS BETWEEN STA 277 AND 294.5 AT BLO IN THE UPPER SURFACE COMMON TO THE FLOOR BOARD FASTENER HOLES.   CLEANED INTERCOSTAL, FOUND 100% OUT OF LIMITS. LOCATED AND DRILLED AND INSTALLED NEW INTERCOSTAL IAW BDWG 141A5410 REV V, SRM 51-40-02, SOPM 20-30-03 AT M/C STA 277 AND STA 294.5 AT BL0.
